# SDR MASA200500315

- Difficulty date: April 25, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,785 hours, 10,057 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2842 CAE TO CLT - THE CREW RETURNED TO THE FIELD DUE TO THE LOSS OF MAIN AND BACKUP PITCH TRIM SYSTEMS.  MAINTENANCE RESET THE PITCH TRIM SYSTEM AND IT OPERATED NORMALLY.  THE AIRCRAFT DEPARTED WITHOUT INCIDENT.
